Table of Contents
Journal of Computational Engineering
Volume 2013 (2013), Article ID 432192, 10 pages
http://dx.doi.org/10.1155/2013/432192
Research Article

A Sixth Order Accuracy Solution to a System of Nonlinear Differential Equations with Coupled Compact Method

1Mathematics and Statistics, Louisiana Tech University, Ruston, LA 71272, USA
2Civil and Environmental Engineering, Louisiana State University, Baton Rouge, LA 70803, USA

Received 26 June 2013; Accepted 4 October 2013

Academic Editor: Marek Krawczuk

Copyright © 2013 Don Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Don Liu, Qin Chen, and Yifan Wang, “A Sixth Order Accuracy Solution to a System of Nonlinear Differential Equations with Coupled Compact Method,” Journal of Computational Engineering, vol. 2013, Article ID 432192, 10 pages, 2013. doi:10.1155/2013/432192